Chinese Journal of Mathematics

140

Monthly scientific journal that publishes significant research papers from all branches of pure and applied mathematics. It gives authoritative overview of current developments in the field of mathematical research.







Country:
China
Indexing:
Present
Scientific areas:

Requirements
The volume of the article:
from 8 to 12 pages
Annotation volume:
up to 250 words
Publication Dates:
(after the adoption of the article by the publication)
from 2.5 to 4 months after the approval of the article for publication
Hirsch index:
7
Quartile:
4
Price (USD):

Additional services
Translation of 1 page of text (1800 characters):
(USD)

65.45